RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1988, Volume 298, Number 6, Pages 1330–1333 (Mi dan7763)  

This article is cited in 6 scientific papers (total in 7 papers)

On a constructive method of the calculus of variations

S. I. Pokhozhaev



English version:
Doklady Mathematics, 1988, 37:1, 274–277

Bibliographic databases:

Document Type: Article

Linking options:
  • http://mi.mathnet.ru/eng/dan7763

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Besov, V. I. Il'in, L. D. Kudryavtsev, V. P. Kurdyumov, S. M. Nikol'skii, L. V. Ovsyannikov, V. A. Sadovnichii, “Stanislav Ivanovich Pokhozhaev (on his sixtieth birthday)”, Russian Math. Surveys, 51:2 (1996), 363–369  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. E. I. Abduragimov, “Uniqueness of the positive solution of a nonlinear two-point boundary value problem, and a numerical method for its determination”, Russian Math. (Iz. VUZ), 42:11 (1998), 1–5  mathnet  mathscinet  zmath
    3. Ya. Sh. Il'yasov, “On a Procedure of Projective Fibering of Functionals on Banach Spaces”, Proc. Steklov Inst. Math., 232 (2001), 150–156  mathnet  mathscinet  zmath
    4. E. I. Abduragimov, “Polozhitelnoe reshenie dvukhtochechnoi kraevoi zadachi dlya odnogo nelineinogo ODU chetvertogo poryadka i chislennyi metod ego postroeniya”, Vestn. SamGU. Estestvennonauchn. ser., 2010, no. 2(76), 5–12  mathnet
    5. E. I. Abduragimov, “On a Numerical Method for Constructing a Positive Solution of the Two-Point Boundary-Value Problem for a Second-Order Nonlinear Differential Equation”, Math. Notes, 91:6 (2012), 755–763  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    6. E. I. Abduragimov, “Polozhitelnye resheniya kraevykh zadach dlya nelineinykh differentsialnykh uravnenii”, Dagestanskie elektronnye matematicheskie izvestiya, 2014, no. 2, 101–115  mathnet  elib
    7. Ya. Sh. Il'yasov, “On the curve of critical exponents for nonlinear elliptic problems in the case of a zero mass”, Comput. Math. Math. Phys., 57:3 (2017), 497–514  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018